# SDR IPXA2024120641999

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 23,041 hours, 13,929 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL  FLAPS SYS 1 & SLATS SYS 1 FAULT ON FLAP RETRACTION AFTER T/O.  ECAM & AOM PROCEDURE FOLLOWED A/C RETURNED TO NORMAL OPS. PERFORMED FLAPS/SLATS OPS CHECK PER A300 AMM 27-50-00/0301.  OPS CHECK GOOD.  NO CURRENT FAULTS.
